MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE DRIVE; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE DRIVE; CATHETER, CORONARY, ATHERECTOMY
Model Number 2077-02
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the burr got stuck with the rota wire.The 90% stenosed target lesion was located in the severely calcified mid left anterior descending artery (lad).A 1.50mm rotapro and a 5 pack ng rotawire extra support were selected for percutaneous coronary intervention (pci).During insertion, it was noted that the burr got stuck with the rota wire.The set rotation speed was at 190,000 rpm but the maximum speed was only at 180,000 rpm.The stuck could not be released, so the rota burr was removed outside the patient together with the rota wire as one unit.The procedure was completed with another of the same device.There was no patient injury.

Brand Name
ROTAWIRE DRIVE
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23351081
Report Number2124215-2025-72381
Device Sequence Number15655135
Product Code MCX
UDI-Device Identifier08714729996248
UDI-Public(01)08714729996248(17)270508(10)36472981
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2077-02
Device Catalogue Number2077-02
Device Lot Number0036472981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/21/2025
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown